MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CENTROS LONG TERM HEMODIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS INC. CENTROS LONG TERM HEMODIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number CENFT23K
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Corrective actions are in process.
 
Event or Problem Description
The account alleges that the stylet could not be passed through the catheter and got stuck at the hub.The unit was replaced and successfully allowed for the passing through of a stylet.No patient injury to report.

Brand Name
CENTROS LONG TERM HEMODIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key12200011
Report Number1721504-2021-00055
Device Sequence Number4173356
Product Code MSD
UDI-Device Identifier00884450276129
UDI-Public884450276129
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2023
Device Catalogue NumberCENFT23K
Device Lot NumberH1947512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1